# SDR FDEA201209063239

- Difficulty date: September 6, 2012
- Submitted: September 20, 2012
- Operation: Air carrier
- Aircraft: N620FE
- Make and model: Doug MD-11F
- Aircraft serial: 48791
- Aircraft time: 45,150 hours, 10,493 cycles
- Engine: Pwa PW4462
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: AFA77953
- Condition: Corroded
- Location: Bs 1689
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO TRACK AT BS 1689, X=-8.5 , FOUND WITH CORROSION.  REPAIRED BY SECTIONAL SEAT TRACK REPLACEMENT FROM  BS 1571  TO 1691 , X= -8.5 AS PER SRM 53-00-52 FIGURE 201 REPAIR 1 REVISION 50 REFER TO SNRM N00262 FOR WORK DETAILS.   REPAIR CLASSIFIED MAJOR AS PER GMM 6-2-100 REVISION 115.
